DocServer

Ramanujan-type supercongruences

Zudilin, Wadim (2009) Ramanujan-type supercongruences. Journal of Number Theory, 129 (8). pp. 1848-1857. ISSN 0022314X

[img] PDF
Restricted to Repository staff only

Download (156Kb)
    Item Type: Article
    Subjects: 11-xx Number theory
    Faculty: UNSPECIFIED
    Depositing User: Wadim Zudilin
    Date Deposited: 12 Sep 2012 11:57
    Last Modified: 13 Sep 2012 12:32
    URI: https://docserver.carma.newcastle.edu.au/id/eprint/1072

    Actions (login required)

    View Item